MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Luspatercept

Home forums Patient Message Board Luspatercept

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #53923
    Fran Boyle
    Participant

    I have MDS RARS, SF3B1 mutation Dx in 2006. I have been on Luspatercept since April. I had a lot of side effects at first, dizziness, bone pain, diarrhea, all have subsided except the diarrhea after 12 injections. My WBC’s and Platelets improved first, and just recently, my HGB was 10.6 which is a number I haven’t seen in over 5 years. I still get transfused every two weeks, but only one unit instead of two. Hoping to stretch it out to every 3 weeks, but we’ll see.

    So, please don’t despair if it is not working for you after 5 weeks, my Hematologist who is familiar with the clinical trials told me it can take many months to work.

Viewing 1 post (of 1 total)

Register for an account, or login to post to our message boards. Click here.

  • You must be logged in to reply to this topic.

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert